# SDR DALA2021030501290

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 64,320 hours, 25,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1742853) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. RESECURED PER B737 AMM 33-51. OPS CK OK.
